# SDR SWIA201438023

- Difficulty date: June 8, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 40,020 hours, 57,942 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045404
- Part serial: 946
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE. REMOVED AND REPLACED RT ACM IAW AMM.
